Open Access
Translator Disclaimer
December, 1982 The Tails of Probabilities Chosen From A Dirichlet Prior
Hani Doss, Thomas Sellke
Ann. Statist. 10(4): 1302-1305 (December, 1982). DOI: 10.1214/aos/1176345996

Abstract

Let $\alpha$ be a finite nonnull measure on $\mathbb{R}$, and let the random distribution function $F$ be distributed according to $\mathbb{D}_\alpha$, where $\mathbb{D}_\alpha$ is the Dirichlet process prior with parameter $\alpha$; see Ferguson (1973). This note points out that, almost surely, the tails of $F$ are much smaller than the tails of $\alpha$.

Citation

Download Citation

Hani Doss. Thomas Sellke. "The Tails of Probabilities Chosen From A Dirichlet Prior." Ann. Statist. 10 (4) 1302 - 1305, December, 1982. https://doi.org/10.1214/aos/1176345996

Information

Published: December, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0515.62008
MathSciNet: MR673666
Digital Object Identifier: 10.1214/aos/1176345996

Subjects:
Primary: 60G17
Secondary: 62C10

Keywords: Dirichlet process , gamma process

Rights: Copyright © 1982 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.10 • No. 4 • December, 1982
Back to Top